I have been on Klonopin for almost 3 months now. I take 3MG per day max dose. I am now trying to come off the drug, and it is making me crazy! When I take the drug, it makes me want to sleep, when I do not take the drug, it makes me want to sleep. I also take sleep meds to help me sleep. I know none of this makes sense. I can not understand it myself.
When I get ready for bed, I lay there, toss and turn for HOURS! If I take my sleep meds, then I sleep like a rock until the morning. The other issue I have is, I no longer am able to wake up to my alarm clock. Since I do not have a “normal” job, this would not be an issue, but I have a child who needs to be up and get ready for school so it does become a huge issue.
I notice this for my usual, daily routine. Wake up groggy for the first 30 min. feel great, lot’s of energy and happy until 12 or 1. Then I crash for 2+ hours, wake up and feel like crap for the rest of the day. I find the Klonopin makes me want to sleep all day long after the noon hour. If I do not take the Klonopin, I still feel like sleeping all day, and it makes my morning miserable.
I get that I am supposed to taper off the Klonopin, but I am seriously considering stopping it completely, and dealing with the nasty withdraw effects for that short period of time (3-6 months)
I will start this weekend, and see how it goes. I will keep you all posted.